# SDR FDEA202209032157

- Difficulty date: September 3, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 39,275 hours, 6,393 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Part serial: MX758476
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QUANTITY CENTER LOW NNC FOLLOWED BY  RESERVE BRAKES STRG NNC. BOTH ECL CHECKLISTS RUN,  SLOW LOSS OF CENTER HYDRAULIC QUANTITY UNTIL  TOUCHDOWN. NORMAL EXTENSION OF GEAR AND FLAPS.  LANDED STRAIGHT AHEAD AND AIRCRAFT TOWED IN. CENTER  HYDRAULIC QUANTITY STABLE AT 0.12 AT SHUTDOWN.  ***EMERGENCY DECLARED***   R & R'ED C1 ADP PUMP AND ALL TEST PASSED PER AMM  29-11-11-4. SERVICED CENTER HYD PER AMM 12-12-01-3.  ORIG SUB DATE:  9/6/2022
